SpringerOpen Newsletter

Receive periodic news and updates relating to SpringerOpen.

Open Access Research Article

New Integral Inequalities for Iterated Integrals with Applications

Ravi P Agarwal1*, Cheon Seoung Ryoo2 and Young-Ho Kim3

Author Affiliations

1 Department of Mathematical Sciences, Florida Institute of Technology, 150 West University Boulevard, Melbourne, FL 32901-6975, USA

2 Department of Mathematics, Hannam University, Daejeon 306-791, South Korea

3 Department of Applied Mathematics, Changwon National University, Changwon, Kyungnam 641-773, South Korea

For all author emails, please log on.

Journal of Inequalities and Applications 2007, 2007:024385  doi:10.1155/2007/24385

The electronic version of this article is the complete one and can be found online at: http://www.journalofinequalitiesandapplications.com/content/2007/1/024385


Received:20 September 2007
Accepted:15 November 2007
Published:6 February 2008

© 2007 Agarwal et al.

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Some new nonlinear retarded integral inequalities of Gronwall type are established. These inequalities can be used as basic tools in the study of certain classes of integrodifferential equations.

References

  1. Agarwal, RP, Deng, S, Zhang, W: Generalization of a retarded Gronwall-like inequality and its applications. Applied Mathematics and Computation. 165(3), 599–612 (2005). Publisher Full Text OpenURL

  2. Cheung, WS: Some new nonlinear inequalities and applications to boundary value problems. Nonlinear Analysis: Theory, Methods & Applications. 64(9), 2112–2128 (2006). PubMed Abstract | Publisher Full Text OpenURL

  3. Cheung, WS, Ma, QH: On certain new Gronwall-Ou-Iang type integral inequalities in two variables and their applications. Journal of Inequalities and Applications. 2005(4), 347–361 (2005). Publisher Full Text OpenURL

  4. Pachpatte, BG: Inequalities for Differential and Integral Equations, Mathematics in Science and Engineering,p. x+611. Academic Press, San Diego, Calif, USA (1998)

  5. Pachpatte, BG: Explicit bounds on certain integral inequalities. Journal of Mathematical Analysis and Applications. 267(1), 48–61 (2002). Publisher Full Text OpenURL

  6. Pachpatte, BG: On some retarded integral inequalities and applications. Journal of Inequalities in Pure and Applied Mathematics. 3(2, article 18), 1–7 (2002)

  7. Pachpatte, BG: On a certain retarded integral inequality and applications. Journal of Inequalities in Pure and Applied Mathematics. 5(1, article 19), 1–9 (2004)

  8. Pachpatte, BG: Inequalities applicable to certain partial differential equations. Journal of Inequalities in Pure and Applied Mathematics. 5(2, article 27), 1–12 (2004)

  9. Pachpatte, BG: On some new nonlinear retarded integral inequalities. Journal of Inequalities in Pure and Applied Mathematics. 5(3, article 80), 1–8 (2004)

  10. Ye, H, Gao, J, Ding, Y: A generalized Gronwall inequality and its application to a fractional differential equation. Journal of Mathematical Analysis and Applications. 328(2), 1075–1081 (2007). Publisher Full Text OpenURL

  11. Zhao, X, Meng, F: On some advanced integral inequalities and their applications. Journal of Inequalities in Pure and Applied Mathematics. 6(3, article 60), 8 pages (2005)

  12. Baĭnov, D, Simeonov, P: Integral Inequalities and Applications, Mathematics and Its Applications,p. xii+245. Kluwer Academic, Dordrecht, The Netherlands (1992)

  13. Cho, YJ, Dragomir, SS, Kim, Y-H: On some integral inequalities with iterated integrals. Journal of the Korean Mathematical Society. 43(3), 563–578 (2006)

  14. Dragomir, SS, Kim, Y-H: On certain new integral inequalities and their applications. Journal of Inequalities in Pure and Applied Mathematics. 3(4, article 65), 1–8 (2002)

  15. Dragomir, SS, Kim, Y-H: Some integral inequalities for functions of two variables. Electronic Journal of Differential Equations.(10), 1–13 (2003)

  16. Kim, B-I: On some Gronwall type inequalities for a system integral equation. Bulletin of the Korean Mathematical Society. 42(4), 789–805 (2005)

  17. Lipovan, O: A retarded integral inequality and its applications. Journal of Mathematical Analysis and Applications. 285(2), 436–443 (2003). Publisher Full Text OpenURL

  18. Ma, Q-H, Pečarić, J: On certtain new nonlinear retared integral inequalities for functions in two variables and their applications, . Journal of The Korean Mathematical Society. 45(1), 121–136 (2008). Publisher Full Text OpenURL

  19. Yang-Liang, LO: The boundedness of solutions of linear differential equations . Advances in Mathematics. 3, 409–415 (1957)